# SDR DALA2025060604315

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1007067) INDICATIONS OF DEFECTS (CRACK) NOTED ON RH NO 1 WINDOW FRAME UPPER RADIUS CORNER INTERIOR EDGE AND EXTERIOR SURFACES. REPAIRED RH NO 1 WINDOW FRAME UPPER RADIOUS CORNER IAW B737 ER/A 619132-14ADTR REV A.
